# SDR DL73S040469

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 57,427 hours, 43,017 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Condition: Out Of Limits
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MANUAL TRIM AND AUTO PILOT TRIM INOPERATIVE THROUGHOUT FLIGHT.  CYCLED BOTH STAB TRIM CUTOUT SWITCHES, NO HELP, REPLACED STAB TRIM BRAKE LEAF SPRINGS AND PERFORMED BRAKE CHECKS IAW M/M.
